# SDR CA990817042

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SC72
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 17,610 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN LEFT STUB WING END RIB EXTENSION FROM LOWER EDGE TO THE AFT LIGHTNING HOLE.  IT EXISTS BENEATH THE MLG FAIRING SUPPORT BRACKET WHICH WAS ALSO FOUND TO BE CRACKED.  AVAILABLE EVIDENCE POINTS TO FATIGUE CAUSED BY VIBRATIONS AND WORKING OF THE MLG FAIRING. THE END RIB FORMS A BOX THAT SUPPORTS THE GEAR LEG AND OLEO ATTACH FITTINGS.  SUBMITTER STATED FAILURE OF THE END RIB MAY CAUSE THE GEAR TO COLLAPSE.
